English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Polygons in Buildings and their Refined Side Lengths

MPS-Authors
/persons/resource/persons235527

Kapovich,  Michael
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons235670

Leeb,  Bernhard
Max Planck Institute for Mathematics, Max Planck Society;

External Ressource
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Kapovich, M., Leeb, B., & Millson, J. J. (2009). Polygons in Buildings and their Refined Side Lengths. Geometric and Functional Analysis, 19(4), 1081-1100. doi:10.1007/s00039-009-0026-2.


Cite as: http://hdl.handle.net/21.11116/0000-0004-25C7-2
Abstract
There is no abstract available